# SDR USAA950260

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: D28410401
- Condition: Cracked
- Location: Cargo Door
- Part time: 21,538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED STRUCTURES VISIT (SIP) FOUND .1250 INCH CRACK IN MID CARGO DOOR HINGE LUG.  EDDY CURRENT INSPECTION REF SIP 52-31-09.  REMOVED AND REPLACED HINGE LUG WITH NEW MODIFIED HINGE P/N D28410-409 PER USAIR EA NR 5294X201.  (W)
